# SDR UPS98827275

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3648667
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, STA 55 LONG 30 R HAS CORROSION EMITTING FROM DOME NUT.  REMOVED CORRODED DOME NUT IAW DC8 SRM 51-1-21.  REMOVED CORROSION FROM L30 R AND STA 35.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0.  REMOVED LONG 30R FS 8 TO FS 70.  REMOVED INTERCOSTAL AND END FITTING L30R STA 8 TO 26 TO FOM RECEIVED LOCATED AND DRILLED LONG IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED LONG AND END FITTING IAW 51-1-21.
